# SDR ASAA2015110113590

- Difficulty date: November 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 30,534 hours, 9,306 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bolt
- Part number: AS323712
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 ON NR 1 ENGINE, FOUND LOWER INBD BOLT MISSING ON THE OIL IN LINE TO THE FUEL HEATER SERVO.  ACFT GROUNDED.  HARDWARE FOUND ON TOP OF HMU. REINSTALLED WITH NEW GASKET REF AMM 73-11-07.  PERFORMED LEAK TEST REF POWER PLANT TEST REF TABLE, TASK 71-00-00-800-811-F00.  STEPS USED FOR GASKET REPLACEMENT AMM 73-11-07-400-801-F00, STEPS 5B, 1 & 2, 5C, 5E, 5F, 5J.
